Vol. 45, No. 2, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
The constructive theory of countable abelian p-groups

Fred Richman

Vol. 45 (1973), No. 2, 621–637
Abstract

The purpose of this paper is to develop the theory of abelian p-groups along constructive lines. To this end a constructive theory of ordinal numbers and an axiomatic treatment of the notion of height are presented. The classical theorems of Zippin and Ulm concerning existence and uniqueness of countable p-groups with prescribed invariants are proved in a finitistic setting.

Mathematical Subject Classification 2000
Primary: 02E05
Secondary: 20E15
Milestones
Received: 2 December 1971
Revised: 18 January 1973
Published: 1 April 1973
Authors
Fred Richman